# SDR DALA2023042103142

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVED FLOOR SUPPORT FROM STA Y=157 TO STA Y=200 & LBL 54 AT PAX CABIN (2EAS) CORROSION ON WEB WAS FOUND IN REFERENCE TO NRC 00526. SUMMARY OF NRC 00580: CORROSION LEVEL 2. WEB BTW STA 160 TO 200 AND X=54 TO X=60 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PAR 4 A. (LP #2729498)
